# SDR CA020515009

- Difficulty date: May 12, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Condition: Failed
- Location: Oil Cooler Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, OIL TEMPERATURE NR 1 EXCEEDED UPPER LIMIT (1080C) ACCORDING AOM FOR APPROXIMATELY 3 MINUTES. CREW REDUCED POWER AND ENTERED HOLDING FOR TROUBLESHOOTING. OIL TEMPERATURE THEN RETURNED TO NORMAL. FLIGHT LANDED FOR TECHNICAL INVESTIGATION.  OIL COOLER AIR OUTLET FLAP ACTUATOR REPLACED.
